Biblioteca de la Universidad Complutense de Madrid

Genus formula for generalized offset curves

Impacto

Arrondo Esteban, Enrique y Sendra, Juana y Sendra, J. Rafael (1999) Genus formula for generalized offset curves. Journal of Pure and Applied Algebra , 136 (3). pp. 199-209. ISSN 0022-4049

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

717kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0022404998000280



Resumen

In this paper, we present a formula for computing the genus of irreducible generalized offset curves to projective irreducible plane curves with only affine ordinary singularities over an algebraically closed field. The formula expresses the genus of the offset by means of the degree and the genus of the original curve.


Tipo de documento:Artículo
Palabras clave:Generalized offset curves; ordinary singularities; genus; degree
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:14841
Referencias:

[I] E. Arrondo, J. Sendra, J.R. Sendra, Parametric generalized offsets to hypersurfaces, J. Symbolic Comput.

23 (1997) 2677285.

[2] R.T. Farouki, C.A. Neff, Analytic properties of plane offset curves, Comput. Aided Geom. Design

7 (1990) 83399.

[3] R.T. Farouki, CA. Neff, Algebraic properties of plane offset curves, Comput. Aided Geom. Design

7 (1990) 100-127.

[4] R. Hartshome, Algebraic Geometry, Springer, New York, 1977.

[5] C. Hoffmann, Algebraic and numerical techniques for offsets and blends, in: W. Dahmen et al. (Eds.),

Computation of Curves and Surfaces, Kluwer Academic Publishers, Dordrecht, 1990, pp. 4999528.

[6] W. Lii, Offset-rational parametric plane curves, Comput. Aided Geom. Design 12 (1995) 601&617.

[7] H. Pottman, Rational curves and surfaces with rational offsets, Comput. Aided Geom. Design 12 (1995)

175192.

[S] H. Pottman, W. Lii, B. Ravani, Rational ruled surfaces and their offsets. Technical Report Nr. 23,

Institut fur Geometrie, Technische Universitat Wien, 1995.

[9] G. Salmon, A Treatise on the Higher Plane Curves, Chelsea, New York, 1960.

[IO] E. Snapper, E. Troyer, Metric Affine Geometry, Acadamic Press, New York, 1971.

[I I] R. Walker, Algebraic Curves, Princeton University Press, Princeton, NJ, 1978.

Depositado:18 Abr 2012 09:59
Última Modificación:06 Feb 2014 10:10

Sólo personal del repositorio: página de control del artículo